# SDR CALA2015061100501

- Difficulty date: June 10, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N58101
- Make and model: Boeing 757224
- Aircraft serial: 27291
- Aircraft time: 85,293 hours, 18,383 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113N200348SP
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBD FLAP HAS 2 EACH ELONGATED FASTENER HOLES, LOCATED INSIDE PANEL 655AR.  REPAIRED 2 EACH RT INBD FLAP FASTENER HOLES IAW ECRA 5750-0 4789 SEE WIPS FOR WORK ACCOMPLISHED.
